Skip Ribbon Commands
Skip to main content
Sort by AttachmentsUse SHIFT+ENTER to open the menu (new window).
AuthorsFilterJournalFilterPublisherFilter
  
Mohammad Sababheh & Abdelrahman Yousef
Journal of Inequalities and Applications
140: 1-15
Springer
2019
  
M. Sababheh, A. Yousef and Roshdi  Khalil
B Malays Math Sci So
DOI 10.1007/s40840-015-0135-z
Springer
2015
  
M. Sababheh, A. Yousef and R. Khalil
Linear and Multilinear Algebra
DOI:10.1080/03081087.2014.1000816
Taylor and Francis
2015
  
R. Khalil, M. Horani, A. Yousef and M. Sababheh.
Journal of Computational and Applied Mathematics
Vol 264, pp. 65-70
Elsevier
2014
  
A. Yousef and R. Khalil
Journal of Computational Analysis and Applications.
Vol. 16, No. 2,
Eudoxus Press, LLC
2014
  
A. Yousef
Journal of Applied Functional Analysis.
Vol. 8, No. 3-4, pp.317-322
Eudoxus Press, LLC
2013
  
A. Yousef, N. V. Rao and I. Louhichi
Complex analysis and operator Theory
Vol 3, pp.881-889
Springer
2009
  
A. Yousef, M. Sababheh and R. Khalil
Linear Multilinear Algebra
DOI: 10.1080/03081087.2013.872639
Taylor & Francis